Doctors Lounge - Oncology AnswersBack to Oncology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/21/2017.
Forum Name: Sarcoma
|Lg867 - Mon Nov 12, 2007 10:01 pm||
Hello, I received an antibiotic injection in my hip/buttocks area 3 months ago. It was unusually sore for a week and afterwards, I felt a lump. After 6 weeks, the lump was still there so I went to my family doctor....who told me he wanted it checked out... to rule out liposcarcoma. I saw the specialist and he said that he was 99.9% sure that it's not a liposcarcoma. So I forgot about it. It's been about 3 1/2 months and the lump is still there, however, I think it's a bit smaller. Is it possible to get cancer from an injection? Should I have this lump examined further? If it's nothing, will the lump go away? I'm 39 and female. Thank you![/b]
|Debbie Miller, RN - Wed Nov 14, 2007 1:53 pm||
What you have experienced is an injection site reaction. This has never to my knowledge been shown to lead to any type of cancer. Chances are the lump will eventually go away, but seeing a doctor for an evaluation couldn't hurt either.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.